# SDR 2009FA0000826

- Difficulty date: September 11, 2009
- Submitted: October 9, 2009
- Operation: General aviation
- Aircraft: N225SL
- Make and model: Beech B200
- Aircraft serial: BY41
- System (JASC): 3200 · Landing Gear System
- Part: Grease
- Condition: Inadequate
- Part time: 168 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE NEW GREASE MIL-PRF-81322 AVIATION GREASE SHC 100 CALLED OUT FOR USE BY MFG IN CHAP 12-20-00 ON THE WHEEL BEARINGS DOES NO SUFFICIENTLY LUBRICATE THE BEARINGS CAUSING THEM TO SEIZE UP.  (K)
